MAUDE Adverse Event Report: ST. JUDE MEDICAL, COSTA RICA LTDA EPIC STENTED PORCINE HEART VALVE W/FLEXFIT SYSTEM; HEART-VALVE, NON-ALLOGRAFT TISSUE

ST. JUDE MEDICAL, COSTA RICA LTDA EPIC STENTED PORCINE HEART VALVE W/FLEXFIT SYSTEM; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number E100-27M-00
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Mitral Insufficiency (1963)
Date of Event 01/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
On (b)(6) 2019, a 27mm epic valve was selected for implant in a mitral valve replacement and cryomaze ablation procedure.Post bypass tee showed grade 2+ intravalvular leakage at the stent post.The valve was removed and a 27mm medtronic mosaic tissue valve was implanted.Bypass time was prolonged by 66 minutes.The patient has been discharged.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event of intravalvular leakage could not be confirmed.No anomalies were found with the valve cusps, and functional testing at the time of manufacturing and upon return to abbott indicated the valve functioned normally.This test ensures proper cuspal coaptation and hemodynamic performance.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications at the time of commercialization.The cause of the reported event could not be conclusively determined.

Brand Name
EPIC STENTED PORCINE HEART VALVE W/FLEXFIT SYSTEM
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ST. JUDE MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key8546936
Report Number3008452825-2019-00205
Device Sequence Number11377010
Product Code LWR
UDI-Device Identifier05414734055574
UDI-Public05414734055574
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/16/2021
Device Model NumberE100-27M-00
Device Catalogue NumberE100-27M-00
Device Lot Number6197899
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/22/2019
Supplement Date Received by Manufacturer05/17/2019
Initial Report FDA Received Date04/24/2019
Supplement Report FDA Received Date06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR